# SDR FDEA202105041091

- Difficulty date: May 4, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 82,240 hours, 16,701 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB29313
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE COMPARTMENT FORMER STATION XOS 584 FOUND   CRACKED. LEFT HAND WING FIXED LEADING EDGE COMPARTMENT FORMER CRACKED REMOVED AS PER   SRM 51-31-01-0G. FABRICATED FORMER AS PER DOUGLAS DRAWING ARB 2931 REVISION H.   INSTALLED FABRICATED FORMER AT LEFT HAND WING FIXED LEADING EDGE COMPARTMENT AT   STATION XOS 584 AS PER SRM 51-33-01-0G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
